# SDR CALA2013101592065

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 58,179 hours, 21,946 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDCU CHANNEL 1 DOES NOT TURN ON RED MASTER CAUTION LIGHT OR CHIMES DURING SMOKE DETECTOR PUSH BUTTON TEST.
